# SDR USAA2010010690040

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 38,384 hours, 14,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1756
- Condition: Low Pressure
- Location: L2 Door
- Part time: 38,384 hours, 14,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 493 - DEN - EES - DOOR L-2 ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED L-2 DOOR ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
